Strathprints logo
Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

On the boundedness of asymptotic stability regions for the stochastic theta method

Bryden, A. and Higham, D.J. (2003) On the boundedness of asymptotic stability regions for the stochastic theta method. BIT Numerical Mathematics, 43 (1). pp. 1-7. ISSN 0006-3835

[img]
Preview
PDF (strathprints000169.pdf)
strathprints000169.pdf

Download (510kB) | Preview

Abstract

The stochastic theta method gives a computational procedure for simulating ordinary stochastic differential equations. The method involves a free parameter, THgr. Here, we characterise the precise value of THgr beyond which the region of linear asymptotic stability of the method becomes unbounded. The cutoff point is seen to differ from that in the deterministic case. Computations that suggest further results are also given.

Item type: Article
ID code: 169
Keywords: almost sure stability, Euler-Maruyama, multiplicative noise, stochastic equations, differential equations, Mathematics
Subjects: Science > Mathematics
Department: Faculty of Science > Mathematics and Statistics
Faculty of Science > Mathematics and Statistics > Mathematics
Depositing user: Ms Sarah Scott
Date Deposited: 21 Feb 2006
Last modified: 24 Jul 2015 12:45
Related URLs:
URI: http://strathprints.strath.ac.uk/id/eprint/169

Actions (login required)

View Item View Item